# SDR AWXA0001431

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 659187912
- Condition: Buckled
- Location: Lt & Rt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SKIN PANEL BETWEEN GEAR WELLS BUCKLED AND HAS LOOSE RIVETS.  REMOVED AND REPLACED KEEL BEAM SKIN PANEL IAW ER 15-5331-01040-JS2.
